I have bi-polar disorder and severe anxiety. My ob/gyn was kind enough to give me a temporary prescription for Pristiq and .5 Xanax. Neither is working to control my panic attacks or mood swings or anything. I can't find a psychiatrist to take my insurance and next month i will have neither prescription and the last time that happened i was in the hospital for a mental evaluation. I don't know what to do. Any advice?
Need help with meds!?
- 16 Sep 2010 by igotnothing
- pristiq, xanax, depression, anxiety, panic disorder, generalized anxiety disorder
Added 16 Sep 2010:
I also don't have $300 dollars to pay out of my pocket every month to a psychiatrist i'm at the end of my rope. I don't want to have another breakdown.
16 Sep 2010
There should be some programs in your area to help pay for meds and treatment, check with a pharmacist, your local city or county mental health clinic, and some large Churches now have clinics that you pay according to your income. Your regular doctor may be able to write your RX's as long as you at least see a Psychologist. If you want to get better, the counseling will help more long term, the meds quicker. The combo is better while you are in a bad state and are trying very hard to do this, you may not be able to just take the meds. Call your insurance to see if they have some psychiatric providers in your area.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
... to side effects, so I changed to Pristiq but I don't see any information online on whether Pristiq also treats anxiety and panic attacks?
3 answers • 27 May 2010
Panic Disorder - I have anxiety, panic attacks, depression. I see my Dr every 4 to 6 weeks for 5 to?
... 10 minutes. I get just enough meds to get by. Ive been taken off xanax because its addictive. I have now been of my paxil for 1 week now and Im ...
4 answers • 8 Aug 2011
I've been on Pristiq for about three weeks. I am on 50mg. and so far have experienced dizziness. Will that go away in time? I have yet to see it ...
4 answers • 18 Sep 2011